# SDR DL73E982302

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 335
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A 1.875 INCH CRACK BELOW THE L1 DOOR AT APPROX FS 335.  THE CRACK IS TYPICAL OF BAC S/B 737-53-1083.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH AN INTERIM DOUBLER REPAIR PER THE S/B.  THE REPAIR WILL BE REPLACED WITH A PERMANENT REPAIR/MODIFICATION WITHIN 3000 HOURS PER THE S/B.  THE REPAIR IS DOCUMENTED PERER/A 366027-14AD.
